In January, I started to become very fatigued. My doctor sent me for some lab works and my ANA tested positive when a high membrane pattern of 1:1280. I have pain in my hands and back of my legs and the fatigue has continued since then. I also developed a bumpy rash on my abdomen. I was put on an antibiotic recently for another matter and that finally seems to be subsiding a bit. She just did a retest and everything looks good other than it still shows my ANA positive and my membrane pattern being high same value as before. I do not know what is going on. I have a natural feeling of just not feeling well. Please help.
I am currently on Chlorthalidone, Vitamin B12, Vitamin D, Vitamin C, Women’s multivitamin, Doxycycline, and Prednisone.
Welcome to icliniq.com.
Your test suggests that you are suffering from a connective tissue disease. The symptoms may be nonspecific like you have fatigue, arthritis, rash, dry eyes, and mouth. It is advisable to do an extractable nuclear antigen (ENA) to reveal which particular antibodies are positive. Also, as a baseline, this is treated with Hydroxychloroquine and Folic acid.
In some cases, steroids /immunomodulators may also be required. So these will have to be discussed with your rheumatologist.
I hope this helps.
Autoimmune.Investigations to be done:
UCTD (undifferentiated connective tissue disease).Treatment plan:
HCQS. Steroid.Preventive measures:
Prevent sun exposure.Regarding follow up:
Was this answer helpful?|
Query: Hi doctor, I have had an ultrasound on my testicles and found multiple solid nodules or lumps and lesions in both testicles. He strongly suspects germ cell tumors. I have had blood tests done, and tumor markers and everything else is normal. I will be seeing a urologist in about two weeks. Do I have... Read Full »
Query: Hello doctor, Since I came off the pill 14 months ago, I have had lots of issues: black, brown, smelly spotting, irregular periods, severe pain, severe fatigue, been to the emergency department many times with different issues (stomach bleeding, severe stomach pains, lightheadedness, back and neck ... Read Full »
Ask your health query to a doctor online?Ask a Rheumatologist Now